uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Numerical Computations and Computer Assisted Proofs of Periodic Orbits of the Kuramoto-Sivashinsky-Equation
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
Georgia Inst Technol, Sch Math, 686 Cherry St NW, Atlanta, GA 30332 USA..
2017 (English)In: SIAM Journal on Applied Dynamical Systems, ISSN 1536-0040, E-ISSN 1536-0040, Vol. 16, no 2, 834-852 p.Article in journal (Refereed) Published
Abstract [en]

We present numerical results and computer assisted proofs of the existence of periodic orbits for the Kuramoto Sivashinky equation. These two results are based on writing down the existence of periodic orbits as zeros of functionals. This leads to the use of Newton's algorithm for the numerical computation of the solutions and, with some a posteriori analysis in combination with rigorous interval arithmetic, to the rigorous verification of the existence of solutions. This is a particular case of the methodology developed in [J.-L. Figueras, J.-P. Lessard, M. Gameiro, and R. de la Llave, preprint, arXiv:1605.01086, 2016] for several types of orbits. An independent implementation, covering overlapping but different ground, using different functional setups, appears in [J.-P. Lessard and M. Gameiro, A Posteriori Verification of Invariant Objects of Evolution Equations: Periodic Orbits in the Kuramoto-Sivashinsky PDE, manuscript].

Place, publisher, year, edition, pages
SIAM PUBLICATIONS , 2017. Vol. 16, no 2, 834-852 p.
Keyword [en]
evolution equation, periodic orbits, contraction mapping, rigorous computations, interval analysis
National Category
Mathematics Physical Sciences
Identifiers
URN: urn:nbn:se:uu:diva-330072DOI: 10.1137/16M1073790ISI: 000404777600003OAI: oai:DiVA.org:uu-330072DiVA: diva2:1150698
Available from: 2017-10-19 Created: 2017-10-19 Last updated: 2017-10-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Figueras, Jordi-Lluis
By organisation
Department of Mathematics
In the same journal
SIAM Journal on Applied Dynamical Systems
MathematicsPhysical Sciences

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf